| Model Number |
100315 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Steris has requested the device subject of the reported event be returned for evaluation.Investigation of this event is currently in process and a follow-up mdr will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that the water jet connector of their pentax valve kit was spraying water when in use and was also dripping water when not in use.No report of injury or procedure delay.
Additional Manufacturer Narrative
The device subject of the reported event is not available to be returned for evaluation.Without the return of the device, a root cause cannot be determined.No additional issues have been reported.